# SDR 9621731146

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Light
- Condition: Illuminated
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLLOUT, THE NR 3 THRUST REVERSER LIGHT ILLUMINATED AT 60 KNOTS.  CREW ABORTED TAKEOFF AND WHILE TAXING, REALIZED THAT THE REVERSER WAS ON MEL FROM A PREVOUS INCIDENT.  FLIGHT DEPARTED AND TO BOS WITHOUT FURTHER INCIDENT.
